# SDR DALA2018081605105

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 74,268 hours, 55,075 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JETTISON TAIL CONE AND DEPLOY AFT SLIDE ROUTINE CARD 2562-7267 FAILED THE DEPLOYMENT TEST. CABLE IMPROPERLY ROUTED. ROUTED CABLE THE CORRECT WAY INSTALLED NEW SLIDE IAW AMDS ROUTINE CARD 2561-4001 AND LOG # 0697306 SCHEDULED PARTS CHANGE CARD JOB # 001-0001.(LP0697769)
